# SDR DHL2005741562

- Difficulty date: April 21, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 46,665 hours, 37,160 cycles
- System (JASC): 5554 · Rudder/Tab, Attach Fittings
- Part: Hinge Fitting
- Part number: 65624353
- Condition: Loose
- Location: Rudder Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER RUDDER TAB UPPER HINGE ATTACH HAS PLAY AT BEARING.  REMOVED AND REPLACED FITTING ASSY PN 65-62435-3 PO NR 5096142, 3EA HINGE ASSY PN 69-49678-1 PO NR 5096115, AND HINGE ASSY PN65-16792-1 PO NR 5096116 5EA IAW 727 SRM 51-30-2 LWR RUDDER TAB REMOVED FOR ACCESS AND REINSTALLED IAW 727 MM 27-20-11.
